Mom's blood pressure still is a bit high, even with these meds. She has serious vertigo and is frightened. Still not sure if it's meds and whether they should be altered.
Definitely could be the medications as almost all of these medications, especially when administered together, they have an additive effect. For example, almost all of these medications have the potentials to cause low blood pressure or hypotension. Well, this can be a driect result of dizziness; therefore, it is essential that you tell your mother to stand up slowly, so she is able to obtain and realize her equilibrium, and will be less likely to fall due to the dizziness. Another reason that persons in your mother's age grouping, is low or abnormal electrolytes, inner ear infection, recent fall, even or no matter how light, or even a urinary tract infection. I would pose some of these ideas to the physician and have her examined. Best of luck to your mother and yourself.
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cozaar 50mg daly +Hyzaar 50mg my Hyzaar finiched but I have enigh Cozaar 50mg can I take
Posted 31 Jul 2009 • 1 answer
I take norvasc 10mg and hyzaar 50-12.5 one a day, can I change hyzaar for hydrochlorothiazide 25mg,?
Posted 14 Mar 2010 • 1 answer
Posted 1 Sep 2011 • 1 answer
Posted 2 Feb 2014 • 1 answer
Posted 15 May 2014 • 2 answers